# SDR FDEA201505031365

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 297 hours, 15,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 40 AT UPPER SKIN LEVEL, TENSION BOLT JUNCTION, LOWER HOLE   CRACKED.  REPAIRED LT SIDE FRAME 40 CTR WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION.  THE CRACKED LOWER HOLE IAW EA 6-5710-T0317493 PT 1.  MAJOR REPAIR IAW GMM 6-2-100.
